When I was really ill with Lyme I developed splotchy, lacey, web like redness on legs. We thought this was due to interaction between Wellbutrin and Amantadine, which can cause this. I stopped Amantadine several years ago, but the splotchy skin on legs remains. Do you think the Lyme is involved?
Also, recently my legs have started to swell. By the time I get to the breakfast table they are already swollen. Do you think the Lyme is causing this problem, which we think is lymph? I had severe neck lymph pain for several years with the lyme. Lymphatic massage really helped. In other words, is the lyme impacting the circulation system now?
Thanks for all your replies, Dr. N.!!
Skin rashes, redness, sunburn feeling, and other signs and symptoms are typical of certain intracellular bacterial skin infections. Lyme Borrelia b. can cause this as well as Mycoplasma species and Chlamydia pn. These infections can also cause endocarditis, myocarditis, heart valve problems and other heart abnormalities.
I want to add when I had vaginal surgery this summer, EKG report said borderline abnormal EKG. Sent to cardiologist for consult; he did not feel it was that abnormal, but that I could do a heart MRI to see if lyme has infiltrated the heart. At that time I declined since he wasn't very concerned; now I wonder if it might be related to leg swelling (calves and thighs).
Knowing lyme, what is your advice?
The infections under discussion can cause vasculitis or inflammation of the vascular system. One of the problems found in vasculitis is vascular leak or passage of blood circulatory fluid into tissues, resulting in edema or swelling of tissues with fluid.
These infections also affect the heart, causing endocarditis, myocarditis, valve problems, among other heart mechanical and electrical problems.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.